[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 7, Issue 4 (Winter 2009) ::
jjums 2009, 7(4): 62-68 Back to browse issues page
A Case Report Of Aspirin-Iinduced Asthma (AIA) Syndrome After Ingestion Of Naproxen
Saeed Hamidizadeh , Kamal Salehi , Kamal Bostani
Abstract:   (1444 Views)

In some patients with asthma, aspirin (ASA) and all non-steroidal anti-inflammatory drugs

that inhibit cyclooxygenase enzymes (cyclooxygenase-1 and -2) precipitate asthmatic attacks

and naso-ocular reactions. This distinct clinical syndrome is called aspirin-induced asthma

(AIA). In this paper, a 40 year old woman suffering from asthma was afflicted with dyspnea

after visiting a doctor and administration of naproxen.. She was transferred to the emergency

department of Miandoab al-zahra hospital and there she was afflicted with pulmonary–heart

arrest. Immediately, the patient was entubated and CPR began which was successful. She

was transferred to ICU with Gcs=3 to continue her treatment. After 5 days, the patient was

discharged with complete consciousness.This syndrom is preventable but in some situations it

can be severely life-threatening, especially when the case is living in an area far from health

centers.In this case, the patients and their families should attend educational programs on the

disease specificities, drug administration, manifestations of the disease, and preventional

methods

Keywords: syndrome, aspirin-induced asthma (AIA), naproxen
Full-Text [PDF 198 kb]   (573 Downloads)    
Type of Study: Research | Subject: ect
Received: 2016/06/12 | Accepted: 2016/06/12 | Published: 2016/06/12
Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hamidizadeh S, Salehi K, Bostani K. A Case Report Of Aspirin-Iinduced Asthma (AIA) Syndrome After Ingestion Of Naproxen. jjums. 2009; 7 (4) :62-68
URL: http://jmj.jums.ac.ir/article-1-772-en.html


Volume 7, Issue 4 (Winter 2009) Back to browse issues page
فصلنامه دانشگاه علوم پزشکی جهرم Journal of Jahrom University of Medical Sciences
Persian site map - English site map - Created in 0.56 seconds with 31 queries by YEKTAWEB 3657